# SDR DALA2024042904783

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage Center
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 CORROSION WAS FOUND ON THE WING CENTER SECTION REAR SPAR WEB. CORRECTIVE ACTION: REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP (0310363)
